# SDR DLM88000235

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Condition: Seized
- Location: A/C Bay
- Component: 6054578
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER T/O, STRONG ODOR SMELLED IN AFT CABIN.  ODOR DISSIPATED AFTER 7-9 MIN.  PASSENGER REPORTED, RUBBER SMELL.  F/A REPORTED, ELECTRICAL SMELL.  MTC FOUND AFT        RECIRCULATION FAN LOCKED UP.  REPLACED SAME.
